Jun 27, 2012
Dear Doctor, I defualted for about 8 months and started loosing weight then got back to the treatment again. I was then given 3tc, lamuvodine and stavudine. It has been at least 2 weeks since I have been taking the treament. My health was still good as I do not have TB, Pneumonia and other opportunistic deseases, my DC4 count was 222 and Viral load undetected. I still have not regained my weight. I now weigh about 62kg, should I be worried
Response from Dr. Henry
That is an unusual regimen for which there is little data available though there may have been a typographical error in your listing the regimen-3TC=lamivudine (may have limited options where you are living however). I would recommend a general health (diet, gut health, infection screen, hormone assessment) evaluation and possibly consider switch to different regimen if available (ie nevirapine or efavirenz for the stavudine). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do White Spots Mean I Have Hiv?
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Can You Get Herpes If You Use A Condom?
- Vaginitis Caused By Laundry Detergent
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.